Hope everyone is keeping well (or as well as they can). I can't believe I have already reached 4 months since I had my liver transplant. I'm still at fortnightly clinic appointments as I have had a couple of teething problems.
My liver and kidneys are doing great. Last bilirubin reading was 24 which is fantastic as the day before my transplant it was 580!!!!!!!
Kidneys failed while waiting in hospital and I had to have dialysis after my transplant but my kidneys are now fine.
I am on ciclosporin and MMF (I was on adoport/tach) but had a very bad reaction to tach with the tremors and had to be weened off it while in hospital and switched to ciclosporin.
I was wondering if anyone has experienced a bad rash whilst on the medication? Mine is on my legs up to my waist and is like a hive type rash with purple/lilac blotches that look like bruises. My skin gets very hot but not itchy.
They have reduced my ciclosporin and MMF last month and it has improved but still not gone.
Don't know if I need to put up with the rash as an ongoing problem now and know I have a healthy liver and kidneys or what they will do about it.
Be good to hear if anyone else takes ciclosporin and MMF and suffer with a rash like I describe.
Love to you all.